# SDR SWAA2013081319145

- Difficulty date: August 1, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 42,305 hours, 24,822 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 7 SLAT LE LOWER SURFACE SKIN CRACKED AT FASTENER AT ACTUATOR ATTACHMENT FITTING SLAT STATION 322.71.  REPAIRED SKIN IAW SRM.
